# SDR CALA2025042904319

- Difficulty date: April 26, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N847UA
- Make and model: Airbus A319-131
- Aircraft serial: 1627
- Aircraft time: 70,279 hours, 31,414 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: B397BAM0624
- Part serial: 5921
- Condition: Faulted
- Location: Zone 100
- Part time: 794,323 hours, 737,897 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ECAM AUTO FLT YAW DAMPR1 RUD TRIM1 CLASS2 F/CTL PERFORMED OPS TEST OF THE RUDDER TRIM FUNCTION AND RESET PER AMM TASK 22-62-00-710-001-A, OPS CHECK GOOD. RUD TRIM 1 FAULT WENT AWAY. AS OF NOW NO AUTO FLT YAW DAMPR 1 MSG ON ECAM. REPLACED FAC 1 PER AMM TASK 22-66-34-400-002-A, OPS TEST OF AFS PER AMM TASK 22-96-00-710-001-A GOOD. PERFORMED LAND CAT III CAPABILITY TEST PER AMM TASK 22-97-00-710-001-A ), OPS CHECK GOOD. SEE PHOTO FOR DETAILS. ALL FAULTS CLEARED.
